MathSciNet Relay Station
MathSciNet bibliographic data
MR2601787 (2011c:35152) 35J60 (35J20 35J25 47N20)
Ricceri, Biagio On an elliptic Kirchhoff-type problem depending on two parameters. J. Global Optim. 46 (2010), no. 4, 543–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement